... Ativan for depression and anxiety. I am experiencing a big drop in blood pressure and lots of dizziness in addition to feeling very “slow” at work. Will these side effects go away?
I just raised my dose of Latuda from 10mgs to 20 a few days ago. I am also taking Effexor and...
- 19 Jan 2019 by Hysterical
- 20 January 2019 (9 weeks ago)
- ativan, effexor, depression, anxiety, generalized anxiety disorder, side effect, dosage, latuda, blood pressure, blood, pressure
These symptoms are most likely caused by the dosage increase:
Common (1% to 10%): Hypertension, tachycardia
Uncommon (0.1% to 1%): Angina pectoris, atrioventricular (AV) block first degree, bradycardia, hot flush, hypotension, increased blood pressure, orthostatic hypotension"
Common (1% to 10%): Dizziness"
It may have been too fast of an increase... report this to your doctor. Wild Cat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 days ago • 3 answers
Updated 31 Oct 2018 • 7 answers
Updated 12 Jan 2017 • 1 answer
Updated 26 Jan 2019 • 1 answer
Updated 28 Feb 2019 • 1 answer